# SDR DALA2016111608867

- Difficulty date: April 30, 2015
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,063 hours, 48,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP ON STA Y=1218 BTW LONG 29 RT AT Y=1218 BTW LONG 29L TO 29R AT AFT CARGO.  FRAME CLIP WAS REPLACED.
